eucalyptus113 (eucalyptus113) wrote in iud_divas,
eucalyptus113
eucalyptus113
iud_divas

Extreme bloating/weight gain with Paragard??

Hi ladies! I’ve been lurking but am generally new around here, so forgive me if there’s any formatting mistakes.

I switched off HBC and got my Paragard inserted on February 12 of this year. I was on my period for insertion and had a ton of bloating until that period ended. I then got really bloated again around ovulation. My March period came with a ton of bloating and it hasn’t really gone away since then. I’ve always had a little extra fat around my abdomen, but prior to insertion my work out regimen and eating habits had really shrunk it down!

I’ve been bloated/bigger all month now, and it’s causing some of my clothes to be ill fitting. A dress that was roomy on me in late January has been tight since insertion. I’m also measuring a half inch larger around my belly button/“love handles”. I have not changed my diet or exercise habits at all. Cardio 2-3 times a week with weight lifting 2-3 times a week.

Any thoughts or similar experiences? I’ve considered it may be a nickel problem, as my ears react poorly to nickel (irritation, scabbing and goop).
Tags: copper iuds (all), diva discuss, flexi-t, nova-t, paragard, pms, possible allergens, risks/side effects, weight
Subscribe

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

  • 4 comments